Translator Disclaimer
Febuary 2020 Lie-type derivations of finitary incidence algebras
Mykola Khrypchenko, Feng Wei
Rocky Mountain J. Math. 50(1): 163-175 (Febuary 2020). DOI: 10.1216/rmj.2020.50.163

Abstract

Let P be an arbitrary partially ordered set, R be a commutative ring with identity and FI(P,R) be the finitary incidence algebra of P over R. Under some natural assumption on R, we prove that each Lie-type derivation of FI(P,R) is proper, which partially generalizes the main results of Zhang and Khrypchenko (2017), Wang and Xiao (2019), and Xiao and Yang (2019).

Citation

Download Citation

Mykola Khrypchenko. Feng Wei. "Lie-type derivations of finitary incidence algebras." Rocky Mountain J. Math. 50 (1) 163 - 175, Febuary 2020. https://doi.org/10.1216/rmj.2020.50.163

Information

Received: 19 March 2019; Revised: 22 August 2019; Accepted: 23 August 2019; Published: Febuary 2020
First available in Project Euclid: 30 April 2020

zbMATH: 07201560
MathSciNet: MR4092550
Digital Object Identifier: 10.1216/rmj.2020.50.163

Subjects:
Primary: 16W25
Secondary: 16W10, 47L35

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 1 • Febuary 2020
Back to Top